Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 4 (2000), Issue 3, Pages 245-256
http://dx.doi.org/10.1155/S1026022600000236

Invariant manifolds and cluster synchronization in a family of locally coupled map lattices

1Department of Mathematics, Volga State Academy, 5, Nesterov Street, Nizhny Novgorod 603 600, Russia
2Department of Differential Equations, Institute of Applied Mathematics, 10, Ul'yanov Street, Nizhny Novgorod 603 005, Russia
3Department of Physics, Technical University of Denmark, Lyngby 2800, Denmark

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vladimir belykh, Igor Blykh, Nikolai Komrakov, and Erik Moseklide, “Invariant manifolds and cluster synchronization in a family of locally coupled map lattices,” Discrete Dynamics in Nature and Society, vol. 4, no. 3, pp. 245-256, 2000. doi:10.1155/S1026022600000236